Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 7, NWS Tulsa, OK

January 21, 2018LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Jan 21, 2018, 10:37 PM CST for LeFlore County, Sequoyah County, Oklahoma; Crawford County, Sebastian County, Arkansas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 21, 2018, 10:37 PM CST (04:37 UTC)
Expired
Jan 21, 2018, 11:00 PM CST
In force
23 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 15 km from the middle of the area, began a volume at 04:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 3:05 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2018-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 87 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2018-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 232 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
87 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
971 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
232 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

997 
WUUS54 KTSA 220437
SVRTSA
ARC033-131-OKC079-135-220500-
/O.NEW.KTSA.SV.W.0007.180122T0437Z-180122T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
1037 PM CST SUN JAN 21 2018

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  Southwestern Crawford County in northwestern Arkansas...
  Northern Sebastian County in west central Arkansas...
  Southeastern Sequoyah County in east central Oklahoma...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 1100 PM CST

* At 1037 PM CST, severe thunderstorms were located along a line
  extending from 3 miles east of Roland to Pocola, moving east at 50
  mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations in or near the path include...
  Fort Smith...                     Van Buren...
  Greenwood...                      Alma...
  Barling...                        Pocola...
  Roland...                         Lavaca...
  Arkoma...                         Mulberry...
  Dyer...                           Hackett...
  Bonanza...                        Cameron...
  Moffett...                        Rudy...
  Excelsior...                      Bloomer...
  Figure Five...                    Burnville...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 21.
 Interstate 40 in Oklahoma between mile markers 324 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas...and southeastern and east central
Oklahoma.

LAT...LON 3520 9409 3513 9454 3549 9452 3563 9407
      3557 9407
TIME...MOT...LOC 0437Z 255DEG 42KT 3544 9446 3522 9447 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
342 
WWUS54 KTSA 220451
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1051 PM CST SUN JAN 21 2018

OKC079-135-220501-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-180122T0500Z/
Sequoyah OK-Le Flore OK-
1051 PM CST SUN JAN 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SEQUOYAH AND
NORTHEASTERN LE FLORE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area.  Therefore the warning has been cancelled.

A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.

LAT...LON 3520 9409 3521 9435 3553 9437 3563 9407
      3557 9407
TIME...MOT...LOC 0451Z 244DEG 52KT 3553 9433 3541 9425 3522 9432 

$$

ARC033-131-220500-
/O.CON.KTSA.SV.W.0007.000000T0000Z-180122T0500Z/
Crawford AR-Sebastian AR-
1051 PM CST SUN JAN 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CST
FOR SOUTHWESTERN CRAWFORD AND NORTHERN SEBASTIAN COUNTIES...

At 1051 PM CST, severe thunderstorms were located along a line
extending from near Figure Five to 5 miles south of Alma to near
Excelsior, moving northeast at 60 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations in or near the path include...
Fort Smith...                     Van Buren...
Greenwood...                      Alma...
Barling...                        Lavaca...
Mulberry...                       Dyer...
Rudy...                           Bloomer...
Figure Five...                    Jenny Lind...
Kibler...                         Central City...
Concord...                        Shibley...
Furry...                          Ursula...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 4 and 21.
 Interstate 540 between mile markers 1 and 4.
 Interstate 49 between mile markers 22 and 26.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.

LAT...LON 3520 9409 3521 9435 3553 9437 3563 9407
      3557 9407
TIME...MOT...LOC 0451Z 244DEG 52KT 3553 9433 3541 9425 3522 9432 

HAIL...<.75IN
WIND...60MPH
 
$$
014 
WWUS54 KTSA 220457
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
1057 PM CST SUN JAN 21 2018

ARC033-131-220507-
/O.EXP.KTSA.SV.W.0007.000000T0000Z-180122T0500Z/
Crawford AR-Sebastian AR-
1057 PM CST SUN JAN 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND
NORTHERN SEBASTIAN COUNTIES WILL EXPIRE AT 1100 PM CST...

The storms which prompted the warning have weakened to just below 
severe levels.  Therefore the warning will be allowed to expire.

LAT...LON 3520 9409 3521 9435 3553 9437 3563 9407
      3557 9407
TIME...MOT...LOC 0457Z 255DEG 42KT 3555 9426 3543 9418 3524 9425 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 8:52 PM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Jan 21, 8:52 PM CST, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
852 PM CST Sun Jan 21 2018

...UPDATE...

.DISCUSSION...
Showers and thunderstorms continue to lift northeast across far
Eastern and Southeast Oklahoma as well as over Northwest Arkansas
ahead of a cold front/dryline that is just starting to enter into
Eastern Oklahoma. Instability out ahead of the boundary has been
mainly over far Southeast Oklahoma into Western Arkansas with
multiple severe and tornado warnings having been issued this
evening. A tornado watch remains in effect until 11 PM for much of
these locations.

Through tonight...showers and thunderstorms will continue to push
across far Eastern Oklahoma and Northwest Arkansas over the next
few hours as the cold front/dryline makes its way eastward through
the CWA. The instability axis should also continue to shift
eastward with time...though a window of severe potential will
remain over the next couple hours over mainly far Southeast
Oklahoma into Western Arkansas with locally damaging winds and
also a tornado threat possible.

The cold front/dryline looks to be exiting Northwest Arkansas
during the midnight-2am time frame with precip exiting ahead of
the boundary. Behind the boundary...gusty southwest to westerly
winds 15 to 30+mph...much drier air and falling temperatures will
spread over the CWA overnight. Also behind the
boundary...scattering mid/high clouds are forecast with the
potential for increasing low clouds over Northeast Oklahoma as the
upper level low moves east northeast into/through Kansas late
tonight and Monday. These conditions will allow for low
temperatures to get down into upper 30s and 40s for the CWA.

For the evening update...have tweaked hourly
pop/wx/temp/dewpoint grids based on current trends and
observations. Also added a few adjustments to sky and wind grids
to account for the mentioned above. The rest of the forecast seems
to be in good shape at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   41  49  29  54 /  10  10   0   0
FSM   42  53  32  54 / 100   0   0   0
MLC   42  52  30  55 /  40   0   0   0
BVO   39  47  28  52 /  10  10   0   0
FYV   41  46  29  49 / 100  10   0   0
BYV   41  47  29  48 / 100  10  10   0
MKO   39  49  28  52 /  50   0   0   0
MIO   40  45  28  50 /  70  10  10   0
F10   40  50  29  54 /  30   0   0   0
HHW   42  56  32  57 / 100   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...20
Hazardous weather outlook, Jan 21, 5:05 PM CST, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
505 PM CST Sun Jan 21 2018

ARZ001-002-010-011-019-020-029-OKZ049-053>076-221130-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
505 PM CST Sun Jan 21 2018

...Tornado Watch for Western Arkansas and parts of Eastern Oklahoma...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
	AREA....Along and east of a line from the northwest tip of
            Arkansas to just of Hugo, Oklahoma.
	ONSET...Now through 1am.

SEVERE THUNDERSTORM.
	RISK...Elevated.
	AREA...Along and east of a line from Miami, Oklahoma to near
           Durant, Oklahoma.
	ONSET...Now through 1am.

FLASH FLOOD.
	RISK...Limited.
	AREA...Along and east of a line from Miami, Oklahoma to near
           Durant, Oklahoma.
	ONSET...Now through 1am.

FIRE WEATHER DANGER.
	RISK...Limited.
	AREA...Mainly west of a Highway 75 in eastern Oklahoma.
	ONSET...Now through 10pm.

DISCUSSION...
There is some potential for an isolated tornado this evening in
western Arkansas and parts of eastern Oklahoma as thunderstorms
continue to increase and winds aloft become more favorable for
storms.  There is also the risk for a few damaging winds gusts
and isolated reports of hail near quarter size.  The greatest
tornado potential, albeit limited, is expected to be along and
east of a line from Hugo to Fort Smith to Green Forest.  The storms
will shift east and out of the area near or a little after
Midnight.

While storm motions will be fast, training of storms across
the same locations could result in locally excessive rainfall
with some risk of flooding.

Drier air coming in from the west with gusty winds will promote
some enhancement of fire spread in eastern Oklahoma this evening
behind the storms.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Limited Fire Weather Potential.
TUESDAY...No Hazards.
WEDNESDAY...No Hazards.
THURSDAY...No Hazards.
FRIDAY...Thunderstorm Potential...High Wind Potential.
SATURDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty winds behind the cold front will result in some enhancement
of the fire spread potential tomorrow in eastern Oklahoma and
northwest Arkansas.  The higher potential is likely to be in
southeast Oklahoma and west-central Arkansas.

The next weather system to approach the region could result in
some thunderstorm activity on Friday.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jan 21, 9:35 PM CST, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
935 PM CST SUN JAN 21 2018

ARZ011-020-220400-
Madison AR-Franklin AR-
935 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 1000 PM CST...

At 935 PM CST, strong thunderstorms were located along a line
extending from 2 miles east of Japton to 7 miles southeast of Cass.
Movement was northeast at 60 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations in or near the path include...
St. Paul...                       Aurora...
Saint Paul...                     Pettigrew...
Kingston...                       Marble...
Witter...                         Boston...
Dutton...                         Red Star...
Weathers...                       Taft...

A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas.

LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
      3588 9352 3578 9352 3576 9355 3577 9370
      3564 9370 3559 9377 3599 9378 3620 9361
      3618 9358 3616 9358 3615 9355 3613 9355
      3612 9349 3608 9348 3608 9345 3599 9345
TIME...MOT...LOC 0335Z 208DEG 54KT 3597 9376 3559 9376
Special weather statement, Jan 21, 9:36 PM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
936 PM CST SUN JAN 21 2018

OKZ049-076-220415-
Pushmataha OK-Le Flore OK-
936 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PUSHMATAHA AND SOUTHERN
LE FLORE COUNTIES UNTIL 1015 PM CST...

At 935 PM CST, strong thunderstorms were located along a line
extending from 5 miles east of Albion to 11 miles east of Cloudy.
Movement was northeast at 60 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Heavener...                       Howe...
Octavia...                        Heavener Runestone State Park...
Whitesboro...                     Muse...
Big Cedar...                      Hodgen...
Honobia...

A tornado watch remains in effect until 1100 PM CST for southeastern
Oklahoma.

LAT...LON 3468 9506 3509 9445 3451 9446 3451 9504
      3426 9505 3424 9507 3424 9515 3421 9515
      3420 9517
TIME...MOT...LOC 0335Z 232DEG 54KT 3466 9501 3433 9509
Special weather statement, Jan 21, 9:48 PM CST, 49 minutes before
Special Weather Statement
National Weather Service Tulsa OK
948 PM CST SUN JAN 21 2018

ARZ001-010-220415-
Benton AR-Washington AR-
948 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BENTON AND EASTERN
WASHINGTON COUNTIES UNTIL 1015 PM CST...

At 948 PM CST, strong thunderstorms were located along a line
extending from 3 miles east of Highfill to 4 miles northwest of
Strickler. Movement was northeast at 55 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Lowell...                         Farmington...
Prairie Grove...                  Elkins...
Tontitown...                      Bethel Heights...
West Fork...                      Cave Springs...
Greenland...                      Highfill...
Garfield...                       War Eagle...
Hobbs State Park...               Johnson...
Elm Springs...                    Goshen...

This includes Interstate 49 between mile markers 52 and 84, and
between mile markers 86 and 87.

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3603 9395 3583 9437 3629 9434 3650 9390
      3650 9388
TIME...MOT...LOC 0348Z 231DEG 47KT 3626 9430 3587 9437
Local storm report, Jan 21, 10:13 PM CST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1013 PM CST SUN JAN 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     CECIL                   35.44N 93.94W
01/21/2018                   FRANKLIN           AR   EMERGENCY MNGR

            24 INCH DIAMETER TREE DOWN, SIDING BLOW DOWN, AND POWER
            LINES DOWN NEAR 541 PINE HOLLER ROAD NEAR CECIL. TREES
            ALSO DOWN NEAR HIGHWAY 41 AND MONTOOTH ROAD.

&&

MEP
Special weather statement, Jan 21, 10:18 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1018 PM CST SUN JAN 21 2018

ARZ001-002-010-011-220445-
Carroll AR-Madison AR-Benton AR-Washington AR-
1018 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...
NORTHWESTERN MADISON...NORTHWESTERN CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 1045 PM CST...

At 1017 PM CST, strong thunderstorms were located along a line
extending from 4 miles east of Seligman to 2 miles northeast of War
Eagle to 2 miles west of Elkins. Movement was northeast at 70 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Berryville...                     Eureka Springs...
Elkins...                         Gateway...
Beaver...                         Hindsville...
War Eagle...                      Urbanette...
Hobbs State Park...               Grandview...
Clifty...                         Goshen...
Rockhouse...                      Tuttle...
Beaver Lake...                    Mayfield...
Larue...                          Pleasant Ridge...
Bland...                          Best...

A tornado watch remains in effect until 1100 PM CST for northwestern
Arkansas.

LAT...LON 3635 9355 3597 9405 3650 9394 3650 9351
TIME...MOT...LOC 0417Z 220DEG 60KT 3654 9387 3629 9392 3601 9405
Special weather statement, Jan 21, 10:29 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1029 PM CST SUN JAN 21 2018

ARZ010-019-029-OKZ069-072-076-220500-
Sebastian AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK-
Le Flore OK-
1029 PM CST SUN JAN 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHWESTERN
SEBASTIAN...SOUTH CENTRAL WASHINGTON...EASTERN SEQUOYAH...
SOUTHEASTERN ADAIR AND NORTHEASTERN LE FLORE COUNTIES UNTIL 1100 PM
CST...

At 1029 PM CST, strong thunderstorms were located along a line
extending from 3 miles northwest of Short to near Howe. Movement was
northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Poteau...                         Cedarville...
Mountainburg...                   Natural Dam...
Greenwood...                      Alma...
Barling...                        Pocola...
Muldrow...                        Roland...
West Fork...                      Spiro...
Arkoma...                         Hackett...
Howe...                           Bonanza...
Winslow...                        Midland...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 14.
 Interstate 40 in Oklahoma between mile markers 319 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 53.

A tornado watch remains in effect until 1100 PM CST for northwestern
and west central Arkansas...and southeastern, northeastern and east
central Oklahoma.

LAT...LON 3601 9408 3514 9425 3487 9470 3576 9454
TIME...MOT...LOC 0429Z 235DEG 44KT 3561 9453 3497 9465

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 6:04 PM CSTSpecial Weather StatementTSALeFlore26 min
Jan 21, 6:34 PM CSTSpecial Weather StatementTSALeFlore26 min
Jan 21, 6:42 PM CSTSevere Thunderstorm WarningTSALeFlore33 min
Jan 21, 7:10 PM CSTSpecial Weather StatementTSALeFlore35 min
Jan 21, 7:19 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee26 min
Jan 21, 7:23 PM CSTSevere Thunderstorm WarningTSALeFlore37 min
Jan 21, 7:42 PM CSTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Jan 21, 8:02 PM CSTSevere Thunderstorm WarningTSAMuskogee, Wagoner28 min
Jan 21, 8:25 PM CSTSpecial Weather StatementTSACherokee35 min
Jan 21, 8:27 PM CSTAreal Flood AdvisoryTSALeFlore, Pushmataha3 hr
Jan 21, 8:47 PM CSTSpecial Weather StatementTSALeFlore28 min
Jan 21, 9:36 PM CSTSpecial Weather StatementTSALeFlore39 min
Jan 21, 10:29 PM CSTSpecial Weather StatementTSALeFlore31 min
Jan 22, 8:57 AM CSTWind AdvisoryTSACreek, Haskell, Latimer, McIntosh, Muskogee, Okfuskee and 6 more9 hr
Jan 21, 6:02 PM CSTSpecial Weather StatementTSACrawford28 min
Jan 21, 6:41 PM CSTSpecial Weather StatementTSASebastian34 min
Jan 21, 6:58 PM CSTTornado WarningTSAFranklin, Sebastian32 min
Jan 21, 7:26 PM CSTTornado WarningTSAFranklin34 min
Jan 21, 7:58 PM CSTSpecial Weather StatementTSAFranklin32 min
Jan 21, 8:08 PM CSTSpecial Weather StatementTSABenton37 min
Jan 21, 8:21 PM CSTSpecial Weather StatementTSAMadison24 min
Jan 21, 9:04 PM CSTSpecial Weather StatementTSAFranklin26 min
Jan 21, 9:25 PM CSTSpecial Weather StatementTSAFranklin20 min
Jan 21, 9:35 PM CSTSpecial Weather StatementTSAMadison25 min
Jan 21, 9:43 PM CSTSevere Thunderstorm WarningTSACarroll, Madison47 min
Jan 21, 9:48 PM CSTSpecial Weather StatementTSAWashington27 min
Jan 21, 10:18 PM CSTSpecial Weather StatementTSACarroll27 min
Jan 21, 10:56 PM CSTSpecial Weather StatementTSACrawford, Franklin34 min
Jan 21, 11:25 PM CSTSpecial Weather StatementTSACarroll, Madison35 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2018Severe Thunderstorm Warnings in Arkansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.